# SDR UIEA2014103100522

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR EMER LIGHT INOPERATIVE AT SEAT ROW 17 J - L.  REPLACED EMER LIGHT & PERFORMED OPERATIONS CHECK AT SEAT ROW 17 J - L IAW AMM 33-51-04.
